Advanced search
Start date
Betweenand

Variations in multiplicities and limited polynomials

Grant number: 15/08149-9
Support type:Scholarships in Brazil - Post-Doctorate
Effective date (Start): August 01, 2015
Effective date (End): July 31, 2018
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Geometry and Topology
Principal researcher:Marcelo Jose Saia
Grantee:Maria Michalska
Home Institution: Instituto de Ciências Matemáticas e de Computação (ICMC). Universidade de São Paulo (USP). São Carlos , SP, Brazil
Associated research grant:14/00304-2 - Singularities of differentiable mappings: theory and applications, AP.TEM

Abstract

This work addresses issues in two research lines of the Thematic project in Singularity Theory: Geometry and classification of singularities and Topology sets and singular maps, one investigates jumps of multiplicities of ideals and inserts in the study of relationships between invariants of singularities of map germs and multiplicities of ideals and modules, this issue is directly linked to the study of invariants of singularities and geometry of singular maps. Another issue concerns the application of methods of topology for the study of bounded polynomials. We emphasize the use of Newton filtrations as a tool in the determinacy of the integral closure of ideals, concept closely related with the multiplicity of ideals and also with Lojasiewicz-type inequalities, which are related with bounded polynomials.

News published in Agência FAPESP Newsletter about the scholarship:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
MICHALSKA, MARIA; WALEWSKA, JUSTYNA. Milnor Numbers of Deformations of Semi-Quasi-Homogeneous Plane Curve Singularities. BULLETIN OF THE BRAZILIAN MATHEMATICAL SOCIETY, v. 50, n. 1, p. 95-117, . (15/08149-9)

Please report errors in scientific publications list by writing to: cdi@fapesp.br.